A refined bound for the spectral variations of matrices

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We derive a new bound for the spectral variations of matrices explicitly expressed via the entries of the considered matrices. In the appropriate situations our results are considerably sharper than the well-known bounds.

Original languageEnglish
Pages (from-to)219-224
Number of pages6
JournalActa Scientiarum Mathematicarum
Volume87
Issue number1-2
DOIs
StatePublished - 1 Jan 2021

Keywords

  • Matrices
  • Perturbations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A refined bound for the spectral variations of matrices'. Together they form a unique fingerprint.

Cite this